Vector complementarity problems with a variable ordering relation

N. J. Huang, Xiaoqi Yang, W. K. Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

28 Citations (Scopus)


In this paper, we investigate vector complementarity problems with a variable ordering relation. We establish existence results of a solution of a vector complementarity problem under an inclusive type condition. We obtain equivalence results among a vector complementarity problem, a vector variational inequality problem and other related problems.
Original languageEnglish
Pages (from-to)15-26
Number of pages12
JournalEuropean Journal of Operational Research
Issue number1
Publication statusPublished - 1 Jan 2007


  • Ordered Banach space
  • Variable ordering relation
  • Vector complementarity problem
  • Vector variational inequality

ASJC Scopus subject areas

  • Information Systems and Management
  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Modelling and Simulation
  • Transportation

Cite this